BibTeX record journals/toplas/Wu04

download as .bib file

@article{DBLP:journals/toplas/Wu04,
  author    = {Pei{-}Chi Wu},
  title     = {On exponential-time completeness of the circularity problem for attribute
               grammars},
  journal   = {{ACM} Trans. Program. Lang. Syst.},
  volume    = {26},
  number    = {1},
  pages     = {186--190},
  year      = {2004},
  url       = {https://doi.org/10.1145/963778.963783},
  doi       = {10.1145/963778.963783},
  timestamp = {Tue, 06 Nov 2018 12:51:29 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/toplas/Wu04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier